# SDR S9BA201601190002

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 38,426 hours, 45,562 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9303638100
- Condition: Broken
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT, RT BLEED AIR LEAK LIGHT ILLUMINATED.  CREW COMPLETED QRH 1-6, LIGHT EXTINGUISHED AND FLIGHT CONTINUED.  ACFT WAS RETURNED TO HOME BASE USING A FERRY PERMIT.  DURING PRELIMINARY INSPECTION FOUND RT BLEED AIR RUBBER DUCT BROKEN.  DUCT WAS REPLACED. OPS AND LEAK CHECK PERFORMED FOUND WORKING PROPERLY. ALSO ACFT WAS RELEASED FOR FUNCTIONAL CHECK FLIGHT AND NO ABNORMALITIES FOUND DURING THIS FLIGHT.
